# SDR IPXA2022051795208

- Difficulty date: May 16, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N633UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65774
- Aircraft time: 295 hours, 76 cycles
- System (JASC): 3400 · Navigation System
- Part: B-Nut
- Condition: Loose
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB** AIR TURNBACK REF ITEM 1 ALT DISAGREE ON EICAS.  REF ITEM 1 ALT DISAGREE ON EICAS NOTED BY MAINTENANCE SDR GENERATED.FOUND LOOSE B NUT AT FO MAIN STATIC PRESSURE AIR DATA MODULE DM14750. TIGHTENED IN MM20-51-01. PERFORM LOW LEVEL LEAK CK OF FO STATIC SYS IN MM 34-11-00-795-072. TET NML. CLR DEFERAL.
